On the k-spannedness of the adjoint line bundle.

Edoardo Ballico; Beltrametti; Mauro

Manuscripta mathematica (1992)

  • Volume: 76, Issue: 3-4, page 407-420
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Ballico, Edoardo, Beltrametti, and Mauro. "On the k-spannedness of the adjoint line bundle.." Manuscripta mathematica 76.3-4 (1992): 407-420. <http://eudml.org/doc/155762>.

author = {Ballico, Edoardo, Beltrametti, Mauro},
journal = {Manuscripta mathematica},
keywords = {spanned line bundle; adjoint line bundle},
number = {3-4},
pages = {407-420},
title = {On the k-spannedness of the adjoint line bundle.},
url = {http://eudml.org/doc/155762},
volume = {76},
year = {1992},

AU - Ballico, Edoardo
AU - Beltrametti
AU - Mauro
TI - On the k-spannedness of the adjoint line bundle.
JO - Manuscripta mathematica
PY - 1992
VL - 76
IS - 3-4
SP - 407
EP - 420
KW - spanned line bundle; adjoint line bundle
UR - http://eudml.org/doc/155762
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.